A criterion for the existence of the unique invariant torus of a linear extension of dynamical systems
Abstract
Under the assumption that a linear homogeneous system defined on the direct product of a torus and the Euclidean space is exponentially dichotomous on semiaxes, we obtain a necessary and sufficient condition for the existence of the unique invariant torus of the corresponding inhomogeneous linear system.Downloads
Published
25.01.2007
Issue
Section
Research articles
How to Cite
Boichuk О. A. “A Criterion for the Existence of the Unique Invariant Torus of a Linear Extension of Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 1, Jan. 2007, pp. 3–13, https://umj.imath.kiev.ua/index.php/umj/article/view/3288.